\begin{thebibliography}{10} \bibitem{Bau} Thomas Bauer. \newblock On the cone of curves of an abelian variety. \newblock {\em Amer. J. Math.}, 120(5):997--1006, 1998. \bibitem{Bea85} Arnaud Beauville. \newblock Vari\'et\'es k\"ahl\'eriennes compactes avec {$c\sb 1=0$}. \newblock {\em Ast\'erisque}, (126):181--192, 1985. \newblock Geometry of $K3$ surfaces: moduli and periods (Palaiseau, 1981/1982). \bibitem{BCHM} Caucher Birkar, Paolo Cascini, Christopher~D. Hacon, and James McKernan. \newblock Existence of minimal models for varieties of log general type, 2006. \newblock http://arXiv.org/abs/math/0610203. \bibitem{Boucksom} S{\'e}bastien Boucksom. \newblock Le c\^one k\"ahl\'erien d'une vari\'et\'e hyperk\"ahl\'erienne. \newblock {\em C. R. Acad. Sci. Paris S\'er. I Math.}, 333(10):935--938, 2001. \bibitem{CMSB} Koji Cho, Yoichi Miyaoka, and Nicholas~I. Shepherd-Barron. \newblock Characterizations of projective space and applications to complex symplectic manifolds. \newblock In {\em Higher dimensional birational geometry (Kyoto, 1997)}, volume~35 of {\em Adv. Stud. Pure Math.}, pages 1--88. Math. Soc. Japan, Tokyo, 2002. \bibitem{HT01} Brendan Hassett and Yuri Tschinkel. \newblock Rational curves on holomorphic symplectic fourfolds. \newblock {\em Geom. Funct. Anal.}, 11(6):1201--1228, 2001. \bibitem{HuKeel} Yi~Hu and Sean Keel. \newblock Mori dream spaces and {GIT}. \newblock {\em Michigan Math. J.}, 48:331--348, 2000. \newblock Dedicated to William Fulton on the occasion of his 60th birthday. \bibitem{Hu99} Daniel Huybrechts. \newblock Compact hyper-{K}\"ahler manifolds: basic results. \newblock {\em Invent. Math.}, 135(1):63--113, 1999. \bibitem{Hu03b} Daniel Huybrechts. \newblock Erratum: ``{C}ompact hyper-{K}\"ahler manifolds: basic results'' [{I}nvent. {M}ath. {\bf 135} (1999), no. 1, 63--113; {MR}1664696 (2000a:32039)]. \newblock {\em Invent. Math.}, 152(1):209--212, 2003. \bibitem{Hu03} Daniel Huybrechts. \newblock The {K}\"ahler cone of a compact hyperk\"ahler manifold. \newblock {\em Math. Ann.}, 326(3):499--513, 2003. \bibitem{Kaw} Yujiro Kawamata. \newblock On the cone of divisors of {C}alabi-{Y}au fiber spaces. \newblock {\em Internat. J. Math.}, 8(5):665--687, 1997. \bibitem{Kaw07} Yujiro Kawamata. \newblock Flops connect minimal models, 2007. \newblock http://arXiv.org/abs/0704.1013. \bibitem{FA} J{\'a}nos Koll{\'a}r, editor. \newblock {\em Flips and abundance for algebraic threefolds}. \newblock Soci\'et\'e Math\'ematique de France, Paris, 1992. \newblock Papers from the Second Summer Seminar on Algebraic Geometry held at the University of Utah, Salt Lake City, Utah, August 1991, Ast\'erisque No. 211 (1992). \bibitem{KSoP} J{\'a}nos Koll{\'a}r. \newblock Singularities of pairs. \newblock In {\em Algebraic geometry---Santa Cruz 1995}, volume~62 of {\em Proc. Sympos. Pure Math.}, pages 221--287. Amer. Math. Soc., Providence, RI, 1997. \bibitem{KM} J{\'a}nos Koll{\'a}r and Shigefumi Mori. \newblock {\em Birational geometry of algebraic varieties}, volume 134 of {\em Cambridge Tracts in Mathematics}. \newblock Cambridge University Press, Cambridge, 1998. \newblock With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original. \bibitem{Kov} S{\'a}ndor~J. Kov{\'a}cs. \newblock The cone of curves of a {$K3$} surface. \newblock {\em Math. Ann.}, 300(4):681--691, 1994. \bibitem{LP} Eduard Looijenga and Chris Peters. \newblock Torelli theorems for {K}\"ahler {$K3$} surfaces. \newblock {\em Compositio Math.}, 42(2):145--186, 1980/81. \bibitem{Mat} Daisuke Matsushita. \newblock On fibre space structures of a projective irreducible symplectic manifold. \newblock {\em Topology}, 38(1):79--83, 1999. \bibitem{Muk} Shigeru Mukai. \newblock Symplectic structure of the moduli space of sheaves on an abelian or {$K3$} surface. \newblock {\em Invent. Math.}, 77(1):101--116, 1984. \bibitem{Nami} Yoshinori Namikawa. \newblock Deformation theory of singular symplectic {$n$}-folds. \newblock {\em Math. Ann.}, 319(3):597--623, 2001. \bibitem{ogrady97} Kieran~G. O'Grady. \newblock The weight-two {H}odge structure of moduli spaces of sheaves on a {$K3$} surface. \newblock {\em J. Algebraic Geom.}, 6(4):599--644, 1997. \bibitem{ogrady03} Kieran~G. O'Grady. \newblock A new six-dimensional irreducible symplectic variety. \newblock {\em J. Algebraic Geom.}, 12(3):435--505, 2003. \bibitem{ogrady} Kieran~G. O'Grady. \newblock Irreducible symplectic 4-folds numerically equivalent to $\mathrm{{H}ilb}^2(\mathrm{{K}3})$, 2005. \newblock http://arxiv.org/abs/math/0504434, to appear in {\em Communications in Contemporary Mathematics}. \bibitem{voisin} Claire Voisin. \newblock Sur la stabilit\'e des sous-vari\'et\'es lagrangiennes des vari\'et\'es symplectiques holomorphes. \newblock In {\em Complex projective geometry (Trieste, 1989/Bergen, 1989)}, volume 179 of {\em London Math. Soc. Lecture Note Ser.}, pages 294--303. Cambridge Univ. Press, Cambridge, 1992. \bibitem{W} Jan Wierzba. \newblock Contractions of symplectic varieties. \newblock {\em J. Algebraic Geom.}, 12(3):507--534, 2003. \bibitem{WW} Jan Wierzba and Jaros{\l}aw~A. Wi{\'s}niewski. \newblock Small contractions of symplectic 4-folds. \newblock {\em Duke Math. J.}, 120(1):65--95, 2003. \end{thebibliography}